# SDR SWIA2024111200902

- Difficulty date: September 2, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS1015 - 1031 STRG 4RH 2EA EXTERIOR FUSELAGE SKIN DENTS ON TOP OF A FASTENER (MARKED)      (C-CHECK RO 11/11/2024)    REPAIRED FS1015 - 1031 STRG 4RH 2EA EXTERIOR FUSELAGE SKIN DENTS ON TOP REF CRJ 900 SRM 53-00-01-201-001-A03, FOR REPAIR TYPE 9- NOTED ON FIGURE 53-00-01-995-8013 (SHEET 4). COMPLIED WITH 51-900-1002-SKY
